Faithful When

Illustration of Faithful When
Illustration: Faithful When

Good afternoon, doc, I want to ask why every time I rub my hands with anti-septic, my hands are hot like I want to burn my skin

1 Answer:

Hello yuli


Thank you for asking HealthReplies.com


burn senation on your skin is caused by anti-septic which may contain alcohol which will actually damage the skin and is also flammable. especially if it is used excessively. indeed, not everyone experiences complaints that you experience because they have different skin sensitivity. maybe you can't stand the antiseptic content.


if this is sustainable it can cause rashes on your hands such as blistered, dry and itchy or sore skin. These can be mentioned symptoms of contact dermatitis due to contact with irritants or allergic to the substance.


My advice is you should stop using anti-septic with these ingredients, you can wash your hands using soap only because it is more effective or use an antiseptic that contains non-alkhol ingredients if you are far from water. Also be diligent in using a moisturizer so that your hands don't dry out. avoid using alcohol-based antiseptics when you start a fire because it can burn your hands.


Thus the info I can give


hopefully can help you


thank you

: by

Related Question

How To Get Rid Of Gas In The Stomach After Appendicitis?

How To Get Rid Of Gas In The Stomach After Appendicitis?

(1 year ago)

morning !! I want to ask, I have appendicitis, yesterday I checked again with the doctor, when my stomach was on ultrasound my appendix was healed but in the intestine there was a ...

Irregular Menstruation After Hormone Injection?

Irregular Menstruation After Hormone Injection?

(1 year ago)

Hello good evening, I was 21 years 5 months ago I had ovarian cyst surgery after my menstruation surgery as usual and the exact date as usual for my period, after that I injected t...

The Cause Of A Lot Of Blood And Pain When Urinating After Taking Uterine Cleansers After A Miscarriage?

The Cause Of A Lot Of Blood And Pain When Urinating After Taking Uterine Cleansers After A Miscarriage?

(1 year ago)

Morning, I am Annisa. Last week I had a miscarriage at the age of the fetus of about 6 weeks because of fatigue, after that I took medication for fear of not having a clean uterus....

Leave a Reply

Your email address will not be published. Required fields are marked *